# SDR 95ZZZX2320

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800CP
- Make and model: Maule MXT-7-180
- Aircraft serial: 14058C
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Box
- Condition: Cracked
- Location: Carburetor
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN ANNUAL INSPECTION, CARBURETOR HEAT BOX FOUND CRACKED ON BOX AREA 5 INCHES LONG AND AROUND THROAT AREA RADIUS CRACKED 2 INCHES LONG.  CARBURETOR HEAT BOX MOUNTS UP TO HORIZONTAL CARBURETOR.  TOTAL TIME SINCE NEW 399.99.  MAY BE A VIBRATION PROBLEM OR HEAT BOX METAL MAY BE TOO THIN.
